# SDR DLM88090248

- Difficulty date: February 17, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 47,872 hours, 35,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 590566U83
- Condition: Corroded
- Location: Bs 1174-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 1174-1309 SEAT TRACK CORRODED.  REPLACEMENTON NR 00928.
